# SDR DALA2025020700978

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 75,068 hours, 30,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0799178) CORROSION ON SETTLEMENT AREA STRUCTURE OF SCUFF PLATE AT AFT CARGO COMPARTMENT BTW STA 767 TO STA 867 AT RBL 19. STRAP ON SETTLEMENT AREA STRUCTURE OF SCUFF PLATE AT AFT CARGO COMPARTMENT BTW STA 767 TO STA 867 AT RBL 19. WAS FABRICATED PER DWG 146A8128. REV. B. AND REPLACED PER B737-800 SRM 51-40-02-0G.
